Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 20, Number 1, 2010

Cardinalities of definable sets in superstructures over models
pp. 58-67(10)
Author: Kudaibergenov, K. Z.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more